# SDR AALA201804199016

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF PASSENGER DOOR,  THE DAMPENING FUNTION IS NOT CORRECT AND DOOR SPEED NOT DECREASE AT THE TRAVEL AT FORWARD GALLEY AREA.  REPLACED THE DOOR DAMPENER IAW AMM 52-11-14-000-001-B, AND AMM 52-11-14-400-001-B.
